New York Journal of Mathematics
Volume 17 (2011) 41-49


Liulan Li

A generalization of Jørgensen's inequality to infinite dimension

view    print

Published: February 14, 2011
Keywords: Jørgensen's inequality, Möbius transformation in infinite dimension, Clifford algebra
Subject: Primary: 30F40; Secondary: 20H10

In this paper, we give a generalization of Jørgensen's inequality to hyperbolic Möbius transformations in infinite dimension by using Clifford algebras. We also give an application.


The research was supported by the Science and Technology Development Program of Hengyang (No. 2010KJ22) and NSF of Hunan (No. 10JJ4005)

Author information

Department of Mathematics and Computational Science, Hengyang Normal University, Hengyang, Hunan 421008, People's Republic of China